Research Repository

Dissipativity-Based Filtering for Fuzzy Switched Systems with Stochastic Perturbation

Shi, Peng ORCID: 0000-0001-8218-586X, Su, X and Li, F (2016) Dissipativity-Based Filtering for Fuzzy Switched Systems with Stochastic Perturbation. IEEE Transactions on Automatic Control, 61 (6). 1694 - 1699. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: T-S fuzzy switched systems; control; stochastic systems; filter design; filtering
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0104 Statistics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Mar 2017 04:57
Last Modified: 19 Sep 2019 23:38
URI: http://vuir.vu.edu.au/id/eprint/32763
DOI: https://doi.org/10.1109/TAC.2015.2477976
ePrint Statistics: View download statistics for this item
Citations in Scopus: 172 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar